# SDR USAA020132

- Difficulty date: March 25, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Part time: 42,848 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND STRINGER HAS DEFECTIVE FASTENER HOLES, FS 616, S3L STRINGER TIE CLIP.  REMOVED TEMP REPAIR, SPLICED IN NEW SECTION OF STRINGER PER SRM 53-00-03 FIG 203.  (M)
